# SDR REXA2013060600982

- Difficulty date: June 6, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE UPPER AFT HINGE LINE FAIRING 433BT CRACKED AT AFT FASTENER HOLE.  REPLACED FAIRING IAW SRM 51-42-00, 51-42-13, 54-12-01 AND 51-40-11.
